# SDR Q2SA20160408243

- Difficulty date: April 8, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N495SA
- Make and model: Boeing 737-400
- Aircraft serial: 27157
- Aircraft time: 51,285 hours, 27,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 65C268643
- Part serial: E0775
- Condition: Leaking
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, SYS A HYD QUANTITY DECREASED TO 22 PERCENT, THEN DECREASED STEADILY TO 0 PERCENT. BOTH SYSTEM A HYD LIGHTS ILLUMINTED, ALONG WITH SYS A FLIGHT CONTROL LIGHT LOSS OF SYS A NNC C/O.
